# SDR ZZDA2011584

- Difficulty date: July 8, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

BATTERY CHARGING ALERT.  REMOVED AND REPLACED BATTERY CHARGER REF B717 AMM 24-34 , OPS CHECKED GOOD.  NOTE:  SUBMITTED AT THE REQUEST OF DQA.
